On the connectedness of the branch loci of non-orientable unbordered klein surfaces of low genus
Loading...
Official URL
Full text at PDC
Publication date
2015
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Cambridge univ press
Citation
Bujalance García, E., Etayo Gordejuela, J. J., Martínez García, E. & Szepietowski, B. «ON THE CONNECTEDNESS OF THE BRANCH LOCI OF NON-ORIENTABLE UNBORDERED KLEIN SURFACES OF LOW GENUS». Glasgow Mathematical Journal, vol. 57, n.o 1, enero de 2015, pp. 211-30. DOI.org (Crossref), https://doi.org/10.1017/S0017089514000275.
Abstract
This paper is devoted to determine the connectedness of the branch loci of the moduli space of non-orientable unbordered Klein surfaces. We obtain a result similar to Nielsen's in order to determine topological conjugacy of automorphisms of prime order on such surfaces. Using this result we prove that the branch locus is connected for surfaces of topological genus 4 and 5.